MathSciNet Relay Station
MathSciNet bibliographic data
MR2193157 05C80 (68R10 68U35 94C99)
Oliveira, Roberto; Spencer, Joel Connectivity transitions in networks with super-linear preferential attachment. Internet Math. 2 (2005), no. 2, 121–163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement